# SDR CALA0300019

- Difficulty date: January 23, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N14383
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26312
- Aircraft time: 23,399 hours, 12,346 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: R/H Hor Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H HORIZONTAL STABILIZER LEADING EDGE SKIN GOUGED AT 42.5" INBOARD ON LOWER SURFACE. THE GOUGED AREA WAS REPAIRED IAW ECRA 5510-01656.
